Open Access
Translator Disclaimer
February 2000 On the existence and convergence of price equilibria for random economies
Esa Nummelin
Ann. Appl. Probab. 10(1): 268-282 (February 2000). DOI: 10.1214/aoap/1019737673

Abstract

We study an exchange economy comprising $n$ agents,where the excess demands by the agents are random variables. We show that under certain conditions the set of price equilibria is nonempty. We also prove a theorem concerning the convergence of the random price equilibria toward the price equilibria of an associated “expectation economy.”

Citation

Download Citation

Esa Nummelin. "On the existence and convergence of price equilibria for random economies." Ann. Appl. Probab. 10 (1) 268 - 282, February 2000. https://doi.org/10.1214/aoap/1019737673

Information

Published: February 2000
First available in Project Euclid: 25 April 2002

zbMATH: 1161.91360
MathSciNet: MR1765212
Digital Object Identifier: 10.1214/aoap/1019737673

Subjects:
Primary: 90A14
Secondary: 60F15

Keywords: economic theory , Equilibrium , large deviations

Rights: Copyright © 2000 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.10 • No. 1 • February 2000
Back to Top